Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Derivative manifolds and Taylor series in the mean


Author: D. S. Greenstein
Journal: Trans. Amer. Math. Soc. 90 (1959), 312-322
MSC: Primary 42.00
MathSciNet review: 0104103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Mandelbrojt, General theorems of closure, The Rice Institute Pamphlet, 1951. MR 0045172 (13:540c)
  • [2] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton University Press, 1949. MR 0031582 (11:173d)
  • [3] R.E.A.C. Paley and N. Wiener, Fourier transforms in the complex domain, Amer. Math. Soc. Colloquium Publications, vol. 19, 1934. MR 1451142 (98a:01023)
  • [4] N. Wiener, The Fourier integral and certain of its applications, Cambridge University Press, 1933. MR 983891 (90b:42022)
  • [5] M. Riesz, Sur le problème des moments et le théorème de Parseval correspondant, Acta Sci. Math. Szeged vol. 1 (1922-23) pp. 209-225.
  • [6] J. A. Shohat and J. D. Tamarkin, The problem of moments, Mathematical Surveys, no. 1, American Mathematical Society, 1943. MR 0008438 (5:5c)
  • [7] R. Nevanlinna, Asymptotische Entwickelungen beschränkter Funktionen und das Stieltjessche Momentenproblem, Ann. Acad. Sci. Fenn. (A) vol. 18 (1922).
  • [8] H. Hamburger, Über eine Erweiterung des Stieltjesschen Momentenproblems. Math. Ann. vol. 81 (1920) pp. 235-319; vol. 82 (1921) pp. 120-164, 168-187.
  • [9] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, 1934.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0104103-1
PII: S 0002-9947(1959)0104103-1
Article copyright: © Copyright 1959 American Mathematical Society